Alert archive / Ohio / Beach Hazards Statements in 2025
Beach Hazards Statement 12, NWS Cleveland, OH
NWS Cleveland, OH issued this beach hazards statement at Aug 27, 2025, 3:50 PM EDT for 4 counties in Ohio; Erie County, Pennsylvania. It took effect at Aug 28, 2025, 10:00 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Aug 27, 2025, 3:50 PM EDT (19:50 UTC)
- In effect from
- Aug 28, 2025, 10:00 AM EDT
- Expired
- Aug 29, 2025, 10:00 AM EDT
- In force
- 24 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Lake County, OH, Lorain County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 66 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
925 WHUS41 KCLE 271950 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 350 PM EDT Wed Aug 27 2025 OHZ011-280400- /O.NEW.KCLE.BH.S.0012.250828T1400Z-250829T0200Z/ Cuyahoga- 350 PM EDT Wed Aug 27 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WHAT...High risk of rip currents expected. * WHERE...Cuyahoga County. * WHEN...From Thursday morning through Thursday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ012-089-PAZ001-280400- /O.NEW.KCLE.BH.S.0012.250828T1400Z-250829T0800Z/ Lake-Ashtabula Lakeshore-Northern Erie- 350 PM EDT Wed Aug 27 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...From Thursday morning through late Thursday night. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
8 follow-up statements
709 WHUS41 KCLE 280141 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 941 PM EDT Wed Aug 27 2025 OHZ011-280945- /O.CON.KCLE.BH.S.0012.250828T1400Z-250829T0200Z/ Cuyahoga- 941 PM EDT Wed Aug 27 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WHAT...High risk of rip currents expected. * WHERE...Cuyahoga County. * WHEN...From Thursday morning through Thursday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ012-089-PAZ001-280945- /O.CON.KCLE.BH.S.0012.250828T1400Z-250829T0800Z/ Lake-Ashtabula Lakeshore-Northern Erie- 941 PM EDT Wed Aug 27 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...From Thursday morning through late Thursday night. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
260 WHUS41 KCLE 280733 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 333 AM EDT Thu Aug 28 2025 OHZ010-281545- /O.EXA.KCLE.BH.S.0012.250828T1400Z-250829T0800Z/ Lorain- 333 AM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH LATE TONIGHT... * WHAT...High risk of rip currents expected. * WHERE...Lorain County. * WHEN...From 10 AM EDT this morning through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ011-281545- /O.EXT.KCLE.BH.S.0012.250828T1400Z-250829T0800Z/ Cuyahoga- 333 AM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH LATE TONIGHT... * WHAT...High risk of rip currents expected. * WHERE...Cuyahoga County. * WHEN...From 10 AM EDT this morning through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ012-089-PAZ001-281545- /O.CON.KCLE.BH.S.0012.250828T1400Z-250829T0800Z/ Lake-Ashtabula Lakeshore-Northern Erie- 333 AM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH LATE TONIGHT... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...From 10 AM EDT this morning through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
431 WHUS41 KCLE 281411 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 1011 AM EDT Thu Aug 28 2025 OHZ010-282215- /O.CON.KCLE.BH.S.0012.000000T0000Z-250829T0800Z/ Lorain- 1011 AM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High risk of rip currents. * WHERE...Lorain County. * WHEN...Through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ011-012-089-PAZ001-282215- /O.CON.KCLE.BH.S.0012.000000T0000Z-250829T0800Z/ Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 1011 AM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High risk of rip currents. * WHERE...In Ohio, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
789 WHUS41 KCLE 281954 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 354 PM EDT Thu Aug 28 2025 OHZ010-290400- /O.CON.KCLE.BH.S.0012.000000T0000Z-250829T0800Z/ Lorain- 354 PM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High risk of rip currents. * WHERE...Lorain County. * WHEN...Through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ011-012-089-PAZ001-290400- /O.CON.KCLE.BH.S.0012.000000T0000Z-250829T0800Z/ Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 354 PM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High risk of rip currents. * WHERE...In Ohio, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
802 WHUS41 KCLE 290132 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 932 PM EDT Thu Aug 28 2025 OHZ010-290800- /O.CON.KCLE.BH.S.0012.000000T0000Z-250829T0800Z/ Lorain- 932 PM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WHAT...High risk of rip currents. * WHERE...Lorain County. * WHEN...Until 4 AM EDT Friday. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ011-012-089-PAZ001-290800- /O.CON.KCLE.BH.S.0012.000000T0000Z-250829T0800Z/ Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 932 PM EDT Thu Aug 28 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WHAT...High risk of rip currents. * WHERE...In Ohio, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Until 4 AM EDT Friday. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
065 WHUS41 KCLE 290747 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 347 AM EDT Fri Aug 29 2025 OHZ010-291100- /O.EXT.KCLE.BH.S.0012.000000T0000Z-250829T1100Z/ Lorain- 347 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...High risk of rip currents. * WHERE...Lorain County. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ011-012-089-PAZ001-291100- /O.EXT.KCLE.BH.S.0012.000000T0000Z-250829T1100Z/ Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 347 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...High risk of rip currents. * WHERE...In Ohio, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
923 WHUS41 KCLE 291054 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 654 AM EDT Fri Aug 29 2025 OHZ089-PAZ001-291200- /O.CAN.KCLE.BH.S.0012.000000T0000Z-250829T1100Z/ Ashtabula Lakeshore-Northern Erie- 654 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT IS CANCELLED... Waves will continue to subside through tonight. $$ OHZ010-291400- /O.EXT.KCLE.BH.S.0012.000000T0000Z-250829T1400Z/ Lorain- 654 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...High risk of rip currents. * WHERE...Lorain County. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ011-012-291400- /O.EXT.KCLE.BH.S.0012.000000T0000Z-250829T1400Z/ Cuyahoga-Lake- 654 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...High risk of rip currents. * WHERE...Cuyahoga and Lake Counties. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
047 WHUS41 KCLE 291358 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 958 AM EDT Fri Aug 29 2025 OHZ010-291500- /O.EXP.KCLE.BH.S.0012.000000T0000Z-250829T1400Z/ Lorain- 958 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 10 AM EDT THIS MORNING... $$ OHZ011-012-291500- /O.EXP.KCLE.BH.S.0012.000000T0000Z-250829T1400Z/ Cuyahoga-Lake- 958 AM EDT Fri Aug 29 2025 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 10 AM EDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this beach hazards statement went out at Aug 27, 1:53 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 27, 1:53 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 153 PM EDT Wed Aug 27 2025 .SYNOPSIS... A trough will exit to the east today, allowing high pressure to briefly build into the region through tonight. A cold front will cross the area late Thursday. High pressure will build over the Great Lakes region Friday through the weekend. && .NEAR TERM /THROUGH THURSDAY/... The main weather story for the near term forecast period will be the cooler than seasonable average temperatures for the last week of August. An large upper level trough is over the Great Lakes region and much of the eastern CONUS this morning. This upper level trough will remain in place through the end of this week. At the surface, high pressure is centered over the western Ohio Valley region this morning. This high pressure will slowly track eastward across the Ohio Valley into the Mid-Atlantic tonight through early Thursday. Skies are mostly clear across northern Ohio outside of the snowbelt region. Ther are some lingering widely scattered lake effect showers and clouds coming of Lake Erie this morning. There is also a notable land breeze convergence zone hugging near the lakeshore this morning. We anticipate the lake effect to continue to slowly decrease through the sunrise and eventually come to an end later this morning. A west- northwesterly low level this morning will become more west- southwesterly by this morning as the center of the high pressure over the Ohio Valley slowly moves eastward today. High temperatures will range from the upper 60s to middle 70s. Fair weather conditions are expected tonight but not as cool with the return of a light southwesterly flow. Overnight low temperatures will range from the upper 40s to lower 50s away from the lakeshore. The upper level trough will sharpen up on Thursday over the Great Lakes. A cold front will drop quickly southward across the Great Lakes and through our area late Thursday. High and mid level clouds will increase during the day Thursday. Scattered showers and isolated thunderstorms will accompany the cold frontal passage during the afternoon and evening Thursday. High temps on Thursday will be mainly in the lower 70s. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... Scattered showers and isolated thunderstorms will be moving through the passage of the cold front Thursday evening. Some lake enhanced rain showers may linger over the snowbelt region early Friday morning before skies clear out during the day. High pressure from south central Canada will drop southward and build over the Great Lakes region on Friday through the weekend. High temperatures will be cooler Friday in the lower 60s to upper 60s. Temperatures Friday night will be cooler as well in the lower to upper 40s areawide and away from the lakeshore. High pressure will bring a beautiful weather day on Saturday with temperatures ranging from the middle 60s to lower 70s. && .LONG TERM /SUNDAY THROUGH TUESDAY/... High pressure will remain the dominant weather pattern with fair conditions for the Great Lakes region through Tuesday. Temperatures will be cooler than average this weekend into early next week. High temperatures will gradually increase each day in the 70s Sunday through Tuesday. We may reach 80 degrees at some locations by next Tuesday. Overnight low temperatures will also gradually increase each night Sunday through Tuesday in the upper 40s and 50s. && .AVIATION /18Z Wednesday THROUGH Monday/... VFR conditions will continue through at least 12Z Thursday with scattered cumulus around 4500 feet followed by increasing mid and high cloud overnight. Moisture will increase on Thursday ahead of a cold front approaching from the northwest. Scattered showers will approach TOL/FDY around 15-17Z then towards CLE around 18-20Z. Chances of thunderstorms are low but can not be entirely ruled out. Coverage is too low to include in the TAFs at this time given limited instability. Clouds will trend lower through the day on Thursday as the showers arrive with some locations seeing ceilings lowering to MVFR on Thursday afternoon. West to northwest winds of 7-10 knots are expected this afternoon, backing to southwest at 5 knots or less overnight. Southwest winds become breezy after 16Z Thursday with gusts of 15-20 knots at most terminals. Outlook...Non-VFR likely Thursday afternoon into Thursday night with showers and isolated thunderstorms. Non-VFR may linger through Friday in lake effect clouds. && .MARINE... Relatively quiet marine conditions are expected today as high pressure builds across the area, though northwest winds of 10 to 15 knots may still result in periods of 2-foot waves into this evening. Marine headlines will be needed across much, if not all, of Lake Erie on Thursday as a cold front sweeps south through the area, ushering in west to north winds of 15 to 25 knots. Northerly flow will continue for Friday into Saturday, gradually decreasing to 10 to 15 knots knots. Weak, north to northeast flow of 10 knots or less is expected on Sunday. Waterspouts will remain possible in lake effect clouds and showers early this morning, though chances will gradually decrease by early afternoon as high pressure builds east across the area. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...77 NEAR TERM...77 SHORT TERM...77 LONG TERM...77 AVIATION...10 MARINE...Kahn
Hazardous weather outlook, Aug 27, 3:32 AM EDT, 12 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 332 AM EDT Wed Aug 27 2025 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-280745- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 332 AM EDT Wed Aug 27 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-280745- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 332 AM EDT Wed Aug 27 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. There is a chance of waterspouts across Lake Erie tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of waterspouts across Lake Erie early this morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 27, 10:13 AM EDT, 5 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1013 AM EDT Wed Aug 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM Waterspout 4 NNW Conneaut 41.98N 80.58W
08/27/2025 LEZ148 OH Public
A waterspout and 2 funnels reported off of
Conneaut.
&&
KECThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 3:53 PM EDT | Small Craft Advisory | CLE | 42 hr |
Nearby
Beach Hazards Statements in Ohio, 2025Beach Hazards Statements in Pennsylvania, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.